# SDR YENA20121226690

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 15,281 hours, 9,065 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450801
- Part serial: 1008B292
- Condition: Failed
- Location: Weather Radar
- Part time: 4,478 hours, 2,589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 976 FLL-BOS, AIR TURNBACK TO FLL DUE TO WX RADAR FAILED EN ROUTE CLIMBING THROUGH 15K FT.  REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER UNIT IAW AMM 34-42-00.  WEATHER RADAR SYSTEM OPS CHECK NORMAL PER AMM 34-42-00.
